| Model Number |
MMT-751PNAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the buttons of the insulin pump were harder to press and slower in response.Customer also stated that the insulin pump had failed battery tests and rewinding of the insulin pump was little slow.Backlight of the insulin pump was dimmer.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.Device passed displacement test, self test, rewind test, off no power test, a21 error test and all operating currents tested within the specification.No failed battery test alarm, back light anomaly or rewind anomaly noted.(b)(4).